Vol. 66, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some n-arc theorems

Edward D. Tymchatyn

Vol. 66 (1976), No. 1, 291–294
Abstract

G. T. Whyburn gave an inductive proof of the n-arc theorem for complete, locally connected, metric spaces. In this note Whyburn’s proof is modified to generalize this theorem to the class of regular, T1, locally connected spaces. This result is then used to obtain an affirmative solution to a conjecture of J. H. V. Hunt.

Mathematical Subject Classification 2000
Primary: 54D05
Milestones
Received: 2 April 1976
Revised: 31 May 1976
Published: 1 September 1976
Authors
Edward D. Tymchatyn